# SDR 2006UALA00471

- Difficulty date: March 12, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 63,108 hours, 10,261 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MIDSPAR FITTING LOWER TANG AT INBOARD CLOSEOUT ANGLE HAS 2 EACH CRACKS COMING OUT OF THE INBOARD BOLT HOLE.  2 CRACKS EMANATING FROM INBD BOLT HOLE OF CLOSEOUT ANGLE INSTALLED OVER NR 2 PYLON MIDSPAR FITTING LOWER TANG WAS FOUND. THE CLOSEOUT ANGLE WAS REPLACED (BUT NOT THE FITTING.)
